# SDR 05FDEA01657

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46625
- Aircraft time: 71,280 hours, 26,134 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: ARB1121Y502
- Condition: Cracked
- Location: Nr 8 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT TRACK DOOR HAS CRACK AND WORN.  REMOVED AND REPLACED NR 8 SLAT TRACK DOOR IAW MM 57-21-01--2 AND OPS CHECKED GOOD IAW MM 27-80-01-4.
